# SDR KCSA081402

- Difficulty date: August 16, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N706CK
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- Aircraft time: 77,201 hours, 19,248 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON AFT ENG MOUNT HAS 9 HOLES ELONGATED AT WL 145, LAL 1 TO RBL 9 FOR AFT ENG MOUNT BULKHEAD WEB FRAMES ATTACH AT NAC STA 221.9.  (S)
